Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 43, Number 8
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 43, Number 8 (1937)
PDF
Bull. Amer. Math. Soc. 43 (1937)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 43, Number 8 (1937)
PDF
Bull. Amer. Math. Soc. 43 (1937)
Modern methods of analysis in potential theory
G. C. Evans PDF
Bull. Amer. Math. Soc. 43 (1937), 481-502
The existence of algebraic plane curves
T. R. Hollcroft PDF
Bull. Amer. Math. Soc. 43 (1937), 503-521
Jensen’s inequality
E. J. McShane PDF
Bull. Amer. Math. Soc. 43 (1937), 521-527
Bilinear functionals on the space of bounded, measurable functions
H. H. Goldstine PDF
Bull. Amer. Math. Soc. 43 (1937), 528-531
On locally compact metrisable spaces
H. E. Vaughan PDF
Bull. Amer. Math. Soc. 43 (1937), 532-535
On some gap theorems for Euler’s method of summation of series
Yoshitomo Okada PDF
Bull. Amer. Math. Soc. 43 (1937), 536-540
Note on the continuity of the Ergodic function
M. H. Martin PDF
Bull. Amer. Math. Soc. 43 (1937), 541-545
Real canonical binary symmetric trilinear forms
Rufus Oldenburger PDF
Bull. Amer. Math. Soc. 43 (1937), 546-553
Some inequalities concerning functions of exponential type
R. J. Duffin and A. C. Schaeffer PDF
Bull. Amer. Math. Soc. 43 (1937), 554-556
Note on the relation between continuity and degree of polynomial approximation in the complex domain
J. L. Walsh and W. E. Sewell PDF
Bull. Amer. Math. Soc. 43 (1937), 557-563
On bounded convolutions
E. R. Van Kampen and Aurel Wintner PDF
Bull. Amer. Math. Soc. 43 (1937), 564-566
On a theorem of higher reciprocity
Albert Whiteman PDF
Bull. Amer. Math. Soc. 43 (1937), 567-572
The most general transformations of plane regions which transform circles into circles
Constantin Carathéodory PDF
Bull. Amer. Math. Soc. 43 (1937), 573-579
A note on determinants
M. H. Ingraham PDF
Bull. Amer. Math. Soc. 43 (1937), 579-580
A new definition of a Stieltjes integral
A. H. Copeland PDF
Bull. Amer. Math. Soc. 43 (1937), 581-588
A set of postulates for Boolean algebra
Solomon Hoberman and J. C. C. McKinsey PDF
Bull. Amer. Math. Soc. 43 (1937), 588-592